First of all, I am so sorry you've been diagnosed. I remember being absolutely scared to death when I had my diagnosis 20 years ago. Sending hugs.
I can also totally understand why you are concerned about the injections. I think it's human nature to look out for all of the bad side effects first.
The thing is, everybody is different, so what might affect one person really badly has no affect whatsoever on the next lady. With regard to the mood swings though - yes, you might get teary and snappy, but to be honest, I've had worse PMT. And if you do find yourself getting more emotional than usual, just tell yourself that it's 'only' the injections, and that when you stop taking them, you'll be back to normal.
If you really react badly, which is very, very rare, they will just stop the injections. Except in extremely rare cases, everything is reversible. Remember that millions of women all over the world are having these injections as we type, and many of them, me included, have been on and off the injections for years. We wouldn't keep going back to them if they were that bad.
I hope this helps, and try not to worry. Endometriosis is a horrible disease to have, but it's not life threatening.
Feel free to message me if you want to chat
Lots of love, Chrissie xxxx